# SDR SWAA2022030103404

- Difficulty date: December 27, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 48,562 hours, 28,642 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E ORSS 271 SEAL RETAINER IS CRACKED / REMOVED R/W T/E ORSS 271 SEAL RETAINER & REPLACED W/NEW SEAL RETAINER IAW SRM 51-40-02-0G-0 STEP 4 & 9. 59424U 03JAN19
